I started taking the pill because I had my period for like 4 months. It finally went away, but now I've been taking the placebo pill for where I'm supposed to have my period for like 4 days now and my period hasn't come. I've taken it everyday, but there have been a few days where I've taken it like at the latest an hour later than usual. I've had sex twice, but with a condom both times. It could've broken or came off so I'm getting a little nervous. I'm also dealing with a death in the family so I've been under a lot of stress, so I supposed that could affect it too. Do you think I'm pregnant? Or what should I do?
I think most likely, you just have no uterine lining left to bleed since you were on a 4 month period previous. Keep taking your pills as you are supposed to and start the new pack when you are supposed to. Your period can come anytime during the placebo week but if it doesnt come, I wouldnt be that worried in your case as long as you were taking your pill every day. We only get a period when thee is uterine lining built up to shed. If you miss two consecutive periods then you will want to speak to your GYN doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on junel fe 1.5/30 for about 5 years. I have never skipped a pill and only am late by 1-2 hours
Posted 26 Mar 2015 • 1 answer
Posted 20 Oct 2015 • 1 answer
Posted 13 Jan 2016 • 0 answers
Posted 13 Apr 2016 • 0 answers
Posted 18 Oct 2016 • 1 answer